Translator Disclaimer
March 2021 On amalgamation of truncated exponential and Gould-Hopper polynomials
Ghazala Yasmin, Hibah Islahi
Tbilisi Math. J. 14(1): 55-70 (March 2021). DOI: 10.32513/tmj/1932200815

Abstract

In this article, the truncated exponential polynomials are taken as base with the Gould-Hopper polynomials to introduce a hybrid family of truncated exponential-Gould-Hopper polynomials. These polynomials are framed within the context of monomiality principle and their properties are established. Certain properties including operational representations, expansion formula, integral representation and summation formula are also derived for this family. Further, the graphs of these polynomials are drawn for different values of indices using MATLAB.

Acknowledgment

The authors sincerely thank the editor and anonymous reviewer for careful reviews and useful suggestions on improving the presentation of the paper.

Citation

Download Citation

Ghazala Yasmin. Hibah Islahi. "On amalgamation of truncated exponential and Gould-Hopper polynomials." Tbilisi Math. J. 14 (1) 55 - 70, March 2021. https://doi.org/10.32513/tmj/1932200815

Information

Received: 9 January 2020; Accepted: 25 August 2020; Published: March 2021
First available in Project Euclid: 1 April 2021

Digital Object Identifier: 10.32513/tmj/1932200815

Subjects:
Primary: 33C45
Secondary: 33C47, 33E99

Rights: Copyright © 2021 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 1 • March 2021
Back to Top